# SDR N6WA20140609001

- Difficulty date: June 9, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 13,420 hours, 8,892 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION WITH RELATED PROX 2 FAULT.  REPLACED PAX DOOR PROX SENSOR PX46 IAW AMM 52-70-04.  OPERATIONS CHECKED GOOD AT THIS TIME.
